# SDR IXXA06SMN248S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: T/E Flap
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HAND WING OUTBOARD FLAP LOWER SKIN NICKED FROM STATION XF 415.000 TO STATION XF 425.000.  REMOVED DAMAGED SKIN IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED NEW SKIN (AL 2024 T3 0.032”) AND DOUBLER (AL 2024 T3 0.020”) IAW DC-8 SRM 57-7-1 FIG 4 ITEM P, Q.  BONDED BOTH PARTS WITH HYSOL IAW DC-8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND PANEL SKIN INTERNAL SURFACE IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED PANEL SKIN IAW DC-8 SRM 51-1-21.
